# SDR GTIA021227

- Difficulty date: September 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD LAVATORY EQUIPMENT DAMAGED AT FLOORBOARD SUPPORT.  REMOVED DAMAGED FLOORBOARD FORWARD LAVATORY.  FABRICATED NEW FLOORBOARD FORWARD LAVATORY.  INSTALLED NEW FLOORBOARD FORWARD LAVATORY.  (M)
